Follow
Yue Zhou
Title
Cited by
Cited by
Year
Generalized twisted Gabidulin codes
G Lunardon, R Trombetti, Y Zhou
Journal of Combinatorial Theory, Series A 159, 79-106, 2018
1092018
A new family of semifields with 2 parameters
Y Zhou, A Pott
Advances in Mathematics 234, 43-60, 2013
812013
On kernels and nuclei of rank metric codes
G Lunardon, R Trombetti, Y Zhou
Journal of Algebraic Combinatorics 46, 313-340, 2017
622017
Planar functions over fields of characteristic two
KU Schmidt, Y Zhou
Journal of Algebraic Combinatorics 40 (2), 503-526, 2014
492014
A New Family of MRD Codes in With Right and Middle Nuclei
R Trombetti, Y Zhou
IEEE Transactions on Information Theory 65 (2), 1054-1062, 2018
412018
Exceptional scattered polynomials
D Bartoli, Y Zhou
Journal of Algebra 509, 507-534, 2018
402018
Sets of zero-difference balanced functions and their applications
Q Wang, Y Zhou
arXiv preprint arXiv:1208.1878, 2012
322012
MRD codes with maximum idealizers
B Csajbók, G Marino, O Polverino, Y Zhou
Discrete Mathematics 343 (9), 111985, 2020
312020
‐Relative Difference Sets and Their Representations
Y Zhou
Journal of Combinatorial Designs 21 (12), 563-584, 2013
292013
Switching Construction of Planar Functions on Finite Fields.
A Pott, Y Zhou
WAIFI 6087, 135-150, 2010
262010
On the number of inequivalent Gabidulin codes
KU Schmidt, Y Zhou
Designs, Codes and Cryptography 86, 1973-1982, 2018
21*2018
Semifields, relative difference sets, and bent functions
A Pott, KU Schmidt, Y Zhou
Algebraic curves and finite fields 16, 161-178, 2014
202014
Almost p-Ary Perfect Sequences
YM Chee, Y Tan, Y Zhou
Sequences and Their Applications–SETA 2010: 6th International Conference …, 2010
182010
A large family of maximum scattered linear sets of PG (1, qn) and their associated MRD codes
G Longobardi, G Marino, R Trombetti, Y Zhou
arXiv preprint arXiv:2102.08287, 2021
172021
Signed graphs with extremal least Laplacian eigenvalue
F Belardo, Y Zhou
Linear Algebra and its Applications 497, 167-180, 2016
172016
Optimization of Fast-Decodable Full-Rate STBC with Non-Vanishing Determinants
T Ren, Y Guan, C Yuen, Y Zhou, E Zhang
Communications, IEEE Transactions on, 1-7, 2011
172011
Constructions of negabent functions over finite fields
Y Zhou, L Qu
Cryptography and Communications 9, 165-180, 2017
142017
The number of almost perfect nonlinear functions grows exponentially
C Kaspers, Y Zhou
Journal of Cryptology 34, 1-37, 2021
122021
Asymptotics of Moore exponent sets
D Bartoli, Y Zhou
Journal of Combinatorial Theory, Series A 175, 105281, 2020
112020
CCZ and EA equivalence between mappings over finite Abelian groups
A Pott, Y Zhou
Designs, codes and cryptography 66, 99-109, 2013
112013
The system can't perform the operation now. Try again later.
Articles 1–20